# SDR 3FPY20190711005

- Difficulty date: July 11, 2019
- Submitted: July 11, 2019
- Operation: General aviation
- Aircraft: N61WC
- Make and model: Piagio P180
- Aircraft serial: 3001
- Aircraft time: 540 hours, 429 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: EM140113
- Part serial: 97A
- Condition: Faulty
- Location: Pitch Trim
- Part time: 540 hours, 429 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCREW REPORT: PITCH TRIM INDICATION INTERMITTENT. PITCH TRIM ACTUATOR OUTPUT SIGNAL FOR PITCH TRIM INDICATOR ERRATIC - INDICATION INACCURATE (FAILED COMPLETELY DURING FAULT FINDING). PITCH TRIM ACTUATOR REPLACED WITH OVERHAULED COMPONENT AND TESTED SERVICEABLE.
